Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Showing results for :

Stomach pain after using bathroom

Premium Questions
 

What is the treatment for soreness in genital area and stomach pain?

and became pussy and infected. A day after that I started waking up sweating and having severe stomach pains when standing up or sitting down (changing position). After my shower tonight I noticed two other small ...
 

What is the cause of stomach pain and indigestion?

am at work, i get stomach pain which is significantly reduced when I chew sugarless gum (after which I burp a few times) and the pain goes away.....which I presume could mean that perhaps my prevacid ...
 

Suggest the remedy for intermittent stomach pain

Hello Doctor I'm XXXX,I have been feeling stomach pain/ache/cramp since september2013.In ... place of my stomach,Sometimes right side,sometimes left side,sometimes top of stomach.Pain is coming ...
 

Used Cytotec for abortion, stomach pain and bloating, feeling cold

i used cytotec for an abortion ,my stomach hurts and feels bloated after 5 days plus i feel cold ...
 

Stomach pain, nausea, vomiting, only mucus in stools

i have had stomach pains for 3 days now fisrt day i was nausus and vomiting ,only thing that came ... it seems i cant use the bathroom for num 2 ...
Public Forum Discussions
 

Suggest treatment for stomach pains

Hello, i am 28 years old computer programmer and please i have stomach pains that has being ... scared using these drugs because i don t know his competence and also after reading about their side ...
 

What is the cause of green discharge and stomach pain during pregnancy?

came out when i used the bathroom.. did not come before or after. No smell to it. Also having side pain on my left side and back ache if that would help just started about an hour ago. Also pain in the mid ...
 

Stomach pain with diarrhea after binge drinking

the stomach pain i usually have to go to the bathroom and then the pain goes away for a little while. .... The next day however i threw up once more in the morning and had a stomach ache and Diarrhea . The pain ...
 

Child have headache, stomach pain and fever

herself. shes been eatting normal and using the bathroom normal too. ...my 3year old has been having on and off again headaches, stomachs and fevers. what should i do ...
 

Are headache and stomach pain related to typhoid or hepatitis?

I have been having headaches for LONG time i.e 3 months now that comes with severity when I have not eaten any food and a times I have a problem with my stomach pain that relives after I go to the bathroom ...
 

Severe stomach pain, nausea and diarrhea. Reason?

Hi, last night I woke up with severe stomach pains and I thought I was going to throw up. I went to the bathroom and waited i had a few dry heaves but nothing. Then my stomach did this big growl/gurgle thing. I ...
 

Suggest treatment for severe stomach pain with dizziness.

awful stomach pains to the fact that i feel like crying. It started out with my lower back hurting ... and vomit. I also have really bad dizziness and I feel really weak. I recently went to the bathroom ...
 

Having stomach pain with bleeding.

Hi, Have stomach aches and have had this for 2 months, its getting worse and worse and its situated at the right side just above my hip. I have blood from my bottom when I got to the bathroom and the aches ...
 

Have stomach pain and nausea

Hello my son was taking a shower he called me nd when i got to the bathroom he was sitting on top of toillet top.he said his stomach was hurting nd he felt nausea wen he stood up i was dryin his head w towel ...
 

Stomach pain with difficulty in breathing, what is the cure ?

Hi, from the past 2 days i am suffering from stomach pain and uneasyness in breathing due to heavy ... when i take OMEZ , but now i am not getting any relief from OMEZ even after using it from past 2 days ...
Mobile Questions and Answers
 
Can zzzquil cause stomach pain and diarrhea
not necessarily. but depends on the duration and dosage you use.
 
Can zzzquil cause stomach pain and diarrhea
Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach pain and diarrhea. If you have used this before, there can be another reason also. What are your other symptoms?
 
what is the cause of stomach pain?
Hello, Thanks for the query to H.C.M. Forum. Hyper acidity, tension , stress, fried food, greasy food, caffeine , overeating are the main reasons of stomach pain . Good luck. Dr.HET
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions